Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

have breathlessness, coughing and pain on chest. Taking antibiotics and Deriphyline. Cure?

a month back i had throat infection with mild dull pain in right chest area below breast along with cough. pain spread to left side of chest on lying i had travel plans i survived on pain killer & muscle relaxant and cough syrup . now situation has worsened i had breathlessness , coughing , immense pain on right side which spreads to left chest on sleeping. i m on antibiotics & deriphylline. please help
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi drektapandey
before I could comment I would have known about cough, its intensity, colour of sputum....any wheezing sound from the chest, whether chest pain increases on exertion or taking deep breath, coughing etc
Get a chest xray done to rule out any pneumonia, pleural effusion etc. Ecg to rule out cardiac problem. sputum ( for AFB, culture and sensitivity).

you can get to me with your detailed symptomatology

best wishes
Answered: Thu, 28 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor